T. Aubinaub84-]-t and . Aubin, Equations du type monge-ampère sur les varietes kähleriennes compactes Réduction du cas positif de l'´ equation de monge-ampère sur les variétés kählériennes compactesàcompactes`compactesà la démonstration d'une inégalité, CR Acad. Sci Paris. Journal of functional analysis, vol.283, issue.572, pp.119-121143, 1976.

]. H. Auv11 and . Auvray, The space of Poincaré type Kähler metrics on the complement of a divisor, 2011.

S. [. Berman and . Boucksom, Growth of balls of holomorphic sections and energy at equilibrium. Inventiones mathematicae, pp.337-394, 2010.

S. [. Berman, P. Boucksom, A. Eyssidieux, V. Guedj, and . Zeriahi, Kähler-Ricci flow and Ricci iteration on log-Fano varieties. arXiv preprint, 2011.

S. [. Berman, V. Boucksom, A. Guedj, and . Zeriahi, A variational approach to complex Monge-Ampere equations. Publications mathématiques de l'IHÉSIH´IHÉS, pp.179-245, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00956981

J. [. Berman and . Demailly, Regularity of Plurisubharmonic Upper Envelopes in Big Cohomology Classes, Perspectives in analysis, geometry, and topology, pp.39-66, 2012.
DOI : 10.1007/978-0-8176-8277-4_3

P. [. Boucksom, V. Eyssidieux, A. Guedj, and . Zeriahi, Monge???Amp??re equations in big cohomology classes, Acta Mathematica, vol.205, issue.2, pp.199-262, 2010.
DOI : 10.1007/s11511-010-0054-7

URL : http://arxiv.org/abs/0812.3674

]. B. Ber13 and . Berndtsson, The openness conjecture for plurisubharmonic functions. arXiv preprint, 2013.

H. [. Berman and . Guenancia, Kähler-Einstein metrics on stable varieties and log canonical pairs, 2013.
DOI : 10.1007/s00039-014-0301-8

URL : http://arxiv.org/abs/1304.2087

S. Benelkourchi, V. Guedj, and A. Zeriahi, A priori estimates for weak solutions of complex Monge-Ampère equations, Annali della Scuola Sup. di Pisa, VII(Iusse, vol.1, pp.81-96, 2008.

V. [. Benelkourchi, A. Guedj, and . Zeriahi, Plurisubharmonic functions with weak singularities, C Organ Hist, vol.86, pp.57-74, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00627443

S. [. Blocki and . Koo-lodziej, On regularization of plurisubharmonic functions on manifolds, Proceedings of the, pp.2089-2093, 2007.
DOI : 10.1090/S0002-9939-07-08858-2

N. [. Bloom and . Levenberg, Pluripotential Energy, Potential Analysis, vol.25, issue.3, pp.155-176, 2012.
DOI : 10.1007/s11118-011-9224-2

]. A. Bla56, . [. Blanchard, T. Bando, and . Mabuchi, Sur les variétés analytiques complexes Société mathématique de France Uniqueness of einstein-kähler metrics modulo connected group actions, Annales scientifiques de l' ´ Ecole Normale Supérieure, pp.157-20211, 1956.

]. S. Bou02a and . Boucksom, Cônes positifs des variétés complexes compactes, 2002.

]. S. Bou02b and . Boucksom, On the volume of a line bundle, International Journal of Mathematics, vol.13, issue.10, pp.1043-1063, 2002.

]. S. Bou04, . [. Boucksom, B. A. Bedford, and . Taylor, Divisorial Zariski decompositions on compact complex manifolds A new capacity for plurisubharmonic functions, Annales Scientifiques de l' ´ Ecole Normale Supérieure, pp.45-761, 1982.

B. [. Bedford and . Taylor, Fine topology, ??ilov boundary, and (ddc)n, Journal of Functional Analysis, vol.72, issue.2, pp.225-251, 1987.
DOI : 10.1016/0022-1236(87)90087-5

URL : http://doi.org/10.1016/0022-1236(87)90087-5

]. E. Cal57 and . Calabi, On kähler manifolds with vanishing canonical class. Algebraic geometry and topology/Symp. in honor of S. Lefshetz, 1957.

]. X. Cds12a, S. Chen, S. Donaldson, and . Sun, Kähler-Einstein metrics on Fano manifolds, I: approximation of metrics with cone singularities. arXiv preprint arXiv, pp.1211-4566, 2012.

]. X. Cds12b, S. Chen, S. Donaldson, and . Sun, Kähler-Einstein metrics on Fano manifolds, II: limits with cone angle less than 2?, 2012.

X. X. Chen, S. Donaldson, and S. Sun, Kähler-Einstein metrics on Fano manifolds, III: limits as cone angle approaches 2? and completion of the main proof, 2013.

]. U. Ceg98 and . Cegrell, Pluricomplex energy, Acta mathematica, vol.180, issue.2, pp.187-217, 1998.

F. Campana, H. Guenancia, and M. , Metrics with cone singularities along normal crossing divisors and holomorphic tensor fields. arXiv preprint arXiv, pp.1104-4879, 2011.
DOI : 10.24033/asens.2205

URL : https://hal.archives-ouvertes.fr/hal-01280940

V. [. Coman, A. Guedj, and . Zeriahi, Domains of definition of Monge-Amp??re operators on compact K??hler manifolds, Mathematische Zeitschrift, vol.31, issue.3, pp.393-418, 2008.
DOI : 10.1007/s00209-007-0233-1

U. Cegrell, S. Koo, and A. Zeriahi, Subextension of plurisubharmonic functions with weak singularities, Mathematische Zeitschrift, vol.184, issue.1, pp.7-22, 2005.
DOI : 10.1007/s00209-004-0714-4

URL : https://hal.archives-ouvertes.fr/hal-00134243

. P. Ddg-+-]-j, S. Demailly, V. Dinew, P. H. Guedj, S. Hiep et al., Hölder continuous solutions to Monge-Ampère equations

J. P. Demailly, Regularization of closed positive currents and intersection theory, J. Alg. Geom, vol.1, issue.3, pp.361-409, 1992.
DOI : 10.1007/978-3-663-14196-9_4

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=10.1.1.296.2912

J. P. Demailly, Complex analytic and algebraic geometry Online book: agbook. ps. gz, 2009.

]. S. Din09 and . Dinew, Uniqueness in e(x, ?), Journal of Functional Analysis, vol.256, issue.7, pp.2113-2122, 2009.

J. [. Demailly and . Kollár, Semi-continuity of complex singularity exponents and K??hler???Einstein metrics on Fano orbifolds, Annales Scientifiques de l?????cole Normale Sup??rieure, vol.34, issue.4, pp.525-556, 2001.
DOI : 10.1016/S0012-9593(01)01069-2

[. Nezza, Stability of Monge-Ampère energy classes. arXiv preprint, 2013.

]. E. Dnl14a, C. H. Di-nezza, and . Lu, Complex Monge-Ampère equations on quasi-projective varieties, 2014.

]. E. Dnl14b, C. H. Di-nezza, and . Lu, Generalized Monge-Ampère capacities. arXiv preprint, 2014.

]. S. Don12 and . Donaldson, Kähler metrics with cone singularities along a divisor, Essays in Mathematics and its Applications, pp.49-79, 2012.

M. [. Demailly and . Paun, Numerical characterization of the kähler cone of a compact kähler manifold, Annals of mathematics, pp.1247-1274, 2004.

S. [. Donaldson and . Sun, Gromov-Hausdorff limits of kähler manifolds and algebraic geometry, 2012.

P. Eyssidieux, V. Guedj, and A. Zeriahi, Singular K??hler-Einstein metrics, Journal of the American Mathematical Society, vol.22, issue.3, pp.607-639, 2009.
DOI : 10.1090/S0894-0347-09-00629-8

URL : http://arxiv.org/abs/math/0603431

A. [. Guedj and . Zeriahi, Intrinsic capacities on compact K??hler manifolds, Journal of Geometric Analysis, vol.50, issue.1, pp.607-639, 2005.
DOI : 10.1007/BF02922247

URL : http://arxiv.org/abs/math/0401302

A. [. Guedj and . Zeriahi, The weighted Monge???Amp??re energy of quasiplurisubharmonic functions, Journal of Functional Analysis, vol.250, issue.2, pp.442-482, 2007.
DOI : 10.1016/j.jfa.2007.04.018

X. [. Guan and . Zhou, Strong openness conjecture for plurisubharmonic functions. arXiv preprint, 2013.

]. H. Hei12 and . Hein, Gravitational instantons from rational elliptic surfaces, Journal of the American Mathematical Society, vol.25, issue.2, pp.355-393, 2012.

]. S. Koo-l94 and . Koo-lodziej, The Range of complex Monge-Ampère operator, Indiana University Mathematics Journal, vol.43, issue.4, pp.1321-1338, 1994.

]. S. Koo-l98 and . Koo-lodziej, The complex Monge-Ampère equation, Acta mathematica, vol.180, issue.1, pp.69-117, 1998.

]. S. Koo-l03 and . Koo-lodziej, The complex Monge-Ampère equation on compact kähler manifolds, Indiana University Mathematics Journal, vol.52, issue.3, pp.667-686, 2003.

T. Mabuchi, $K$-energy maps integrating Futaki invariants, Tohoku Mathematical Journal, vol.38, issue.4, pp.575-593, 1986.
DOI : 10.2748/tmj/1178228410

URL : http://projecteuclid.org/download/pdf_1/euclid.tmj/1178228410

J. Rainwater, A note on the preceding paper, Duke Mathematical Journal, vol.36, issue.4, pp.799-800, 1969.
DOI : 10.1215/S0012-7094-69-03695-3

]. Y. Siu87 and . Siu, Lectures on Hermitian-Einstein metrics for stable bundles and Kähler-Einstein metrics, 1987.

]. H. Sko72 and . Skoda, Sous-ensembles analytiques d'ordre fini ou infini dans n, pp.353-408, 1972.

]. G. Tia90 and . Tian, On calabi's conjecture for complex surfaces with positive first chern class Inventiones mathematicae, Tia12] G. Tian. K-stability and Kähler-Einstein metrics. arXiv preprint, pp.101-172, 1990.

]. H. Tsu88 and . Tsuji, Existence and degeneration of Kähler-Einstein metrics on minimal algebraic varieties of general type, Mathematische Annalen, vol.281, issue.1, pp.123-133, 1988.

[. Tian and S. T. Yau, Existence of Kähler-Einstein metrics on complete Kähler manifolds and their applications to algebraic geometry. mathematical aspects of string theory (san diego, calif, Adv. Ser. Math. Phys, vol.1, pp.574-628, 1986.

S. [. Tian and . Yau, Complete Kähler manifolds with zero Ricci curvature. I, Journal of the American Mathematical Society, pp.579-609, 1990.
DOI : 10.2307/1990928

S. [. Tian and . Yau, Complete K???hler manifolds with zero Ricci curvature II, Inventiones Mathematicae, vol.31, issue.1, pp.27-60, 1991.
DOI : 10.1007/BF01243902

]. C. Voi07 and . Voisin, Hodge theory and complex algebraic geometry. i, volume 76 of cambridge studies in advanced mathematics, 2007.

]. S. Yau78 and . Yau, On the ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation, Communications on pure and applied mathematics, issue.3, pp.31339-411, 1978.

]. A. Zer01 and . Zeriahi, Volume and capacity of sublevel sets of a Lelong class of plurisubharmonic functions, Indiana University Mathematics Journal, vol.50, issue.1, pp.671-703, 2001.

]. A. Zer04 and . Zeriahi, The size of plurisubharmonic lemniscates in terms of Hausdorff-Riesz measures and capacities, Proceedings of the, pp.104-122, 2004.